# SDR DALA2017081306204

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  AFT CARGO DOOR SURROUND STRUCTURE, THRESHOLD FAILSAFE STRAP HAS CORROSION AT FASTENER HOLES, BS 787-807. MAINTENANCE FAILSAFE STRAP REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG 146A8120.
